Follow
Lihu Xu
Lihu Xu
Associate professor of probability and statistics, University of Macau
Verified email at um.edu.mo - Homepage
Title
Cited by
Cited by
Year
Exponential ergodicity and regularity for equations with LÚvy noise
E Priola, A Shirikyan, L Xu, J Zabczyk
Stochastic Processes and their Applications 122 (1), 106-133, 2012
712012
Self-normalized CramÚr-type moderate deviations under dependence
X Chen, QM Shao, WB Wu, L Xu
532016
Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula
X Fang, QM Shao, L Xu
Probability Theory and Related Fields 174, 945-979, 2019
512019
Exponential Ergodicity of Stochastic Burgers Equations Driven by α-Stable Processes
Z Dong, L Xu, X Zhang
Journal of Statistical Physics 154, 929-949, 2014
472014
Gradient estimates for SDEs driven by multiplicative LÚvy noise
FY Wang, L Xu, X Zhang
Journal of Functional Analysis 269 (10), 3195-3219, 2015
442015
Invariant measures of stochastic Navier-Stokes equation driven by -stable processes
Z Dong, L Xu, X Zhang
412011
Ergodicity of the stochastic real Ginzburg–Landau equation driven by α-stable noises
L Xu
Stochastic Processes and their Applications 123 (10), 3710-3736, 2013
392013
Exponential mixing for some SPDEs with LÚvy noise
E Priola, L Xu, J Zabczyk
Stochastics and Dynamics 11 (02n03), 521-534, 2011
392011
Ergodicity of the 3D stochastic Navier–Stokes equations driven by mildly degenerate noise
M Romito, L Xu
Stochastic processes and their applications 121 (4), 673-700, 2011
382011
Approximation of stable law in Wasserstein-1 distance by Stein's method
L Xu
The Annals of Applied Probability 29 (1), 458-504, 2019
372019
Log-Harnack inequality for stochastic Burgers equations and applications
FY Wang, JL Wu, L Xu
Journal of mathematical analysis and applications 384 (1), 151-159, 2011
362011
Derivative formula and applications for hyperdissipative stochastic Navier–Stokes/Burgers equations
FY Wang, L Xu
Infinite Dimensional Analysis, Quantum Probability and Related Topics 15 (03á…, 2012
292012
A generalized Catoni’s M-estimator under finite α-th moment assumption with α∈(1, 2)
P Chen, X Jin, X Li, L Xu
Electronic Journal of Statistics 15 (2), 5523-5544, 2021
232021
Ergodicity of the finite and infinite dimensional α-stable systems
L Xu, B Zegarliński
Stochastic analysis and applications 27 (4), 797-824, 2009
222009
Stein’s Method for Asymmetric -stable Distributions, with Application to the Stable CLT
P Chen, I Nourdin, L Xu
Journal of Theoretical Probability 34 (3), 1382-1407, 2021
212021
Approximation to stable law by the Lindeberg principle
P Chen, L Xu
Journal of Mathematical Analysis and Applications 480 (2), 123338, 2019
182019
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion
R Wang, L Xu
Stochastic Processes and their Applications 128 (5), 1772-1796, 2018
182018
A modified log-Harnack inequality and asymptotically strong Feller property
L Xu
Journal of Evolution Equations 11 (4), 925-942, 2011
182011
Large deviation for two-time-scale stochastic Burgers equation
X Sun, R Wang, L Xu, X Yang
Stochastics and Dynamics 21 (05), 2150023, 2021
172021
Irreducibility of stochastic real Ginzburg–Landau equation driven by -stable noises and applications
R Wang, J Xiong, L Xu
172017
The system can't perform the operation now. Try again later.
Articles 1–20